# SDR W8PA960011

- Difficulty date: April 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945WP
- Make and model: Boeing 737-3K9
- Aircraft serial: 24212
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION ON Z-ANGLE FLOOR SUPPORT AT BS 500A PLUS 10, RBL 21, WL 156.5.  REMOVED CORRODED Z-ANGLE FLOOR SUPPORT, FABRICATED REPLACEMENT AND REINSTALLED.  (M)
